Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quotients of completely regular spaces


Author: C. J. Himmelberg
Journal: Proc. Amer. Math. Soc. 19 (1968), 864-866
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9939-1968-0227926-8
MathSciNet review: 0227926
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227926-8
Article copyright: © Copyright 1968 American Mathematical Society